AGENDA

6th International RASopathies Symposium:
Precision Medicine – From Promise to Practice

PRELIMINARY Agenda
Friday, August 2 to Sunday, August 4, 2019

Download .pdf HERE

 

Note: Items in purple are designed for families to participate along with clinicians and researchers

2h F 8-10pm Dessert Reception and Poster Session
8:00-8:15pm Welcome Remarks Karen Gripp, MD, Nemours/AI duPont Hospital for Children
Nancy Ratner, PhD, Cincinnati Children’s Hospital Medical Center
Lisa Schoyer, Lisa Schill, Elisabeth Parker, and Beth Stronach, RASopathies Network
1hr SA 7:00-8:00am Breakfast
20m SA 8:00-8:20am Introductory Remarks: The RASopathies Umbrella Katherine A. Rauen, MD, PhD, UC Davis, CA
1h 45m SA 8:20-10:05am Session 1: Novel Mutations/Genes in the Field Moderator: Marco Tartaglia, PhD, Ospedale Pediatrico Bambino Gesu, Rome, Italy
15m 8:20-8:35 LZTR1 – Phenotypic overlap with RASopathies Martin Zenker, MD, University Hospital of Magdeburg, Germany
15m 8:35-8:50 Mutations in LZTR1 drive human disease by dysregulating RAS ubiquitination and signaling Anna Sablina, PhD VIB-KU Leuven Center for Cancer Biology, Leuven, Belgium
15m 8:50-9:05 The SHOC2-MRAS-PP1 complex: Molecular Details and Pathway Function Pablo Rodriguez-Viciana, PhD, University College, London, UK
15m 9:05-9:20 PPP1CB – Phenotypic Overlap with RASopathies Karen Gripp, MD, Nemours/AI duPont Hospital for Children
15m 9:20-9:35 Biology of SYNGAP1-related Neurodevelopmental Disorders: Should They Be Considered RASopathies? Gavin Rumbaugh, PhD, Scripps Research Institute, FL
15m 9:35-9:50 SYNGAP1 – Phenotypic Overlap with RASopathies Jimmy Holder, MD, Baylor College of Medicine, TX
15m 9:50-10:05 Discussion over Coffee
1h 15m SA 10:05am-11:25am Session 2: New Functions of RASopathy Genes Moderator: Emma Burkitt-Wright, MD, PhD, NHS Foundation Trust, Manchester, UK
15m 10:05-10:20 Metabolic Effects in Mouse Model of Costello Syndrome Shin-ichi Inoue, PhD, Tohoku U School of Medicine, Japan
25m 10:20-10:45 Targeting SHP2 for Neurofibromatosis and Other Malignancies Ben Neel, PhD, NYU Langone Med Ctr, NY
25m 10:45-11:10 Structural and functional analysis of neurofibromin and SPRED1 Frank McCormick, PhD FRS DSc, UCSF, CA
15m 11:10-11:25 Discussion
50m SA 11:25am-12:15pm KEYNOTE: The inhibitor landscape and Ras signaling feedback loops Neal Rosen, PhD, MSKCC, NYC
1h SA 12:20-1:20pm LUNCH – Presentation: Steph Nimmo, Author “Was This in the Plan?”
1h 35m SA 1:30-3:05pm Session 3: Therapeutic Inhibitors Moderator: Bill Timmer, NCI (CTEP)
20m 1:30-1:50 Cancer Driven by HRAS: Tipifarnib Clinical Trial Results Alan L. Ho, MD PhD, MSKCC, NYC
20m 1:50-2:10 Functional Endpoints on the SPRINT Study Andrea Gross, MD, NCI Center for Cancer Research (CCR)
15m 2:10-2:25 Low-Dose Dasatinib for Cardiomyopathy in Noonan Syndrome Anton Bennett, PhD, Yale, CT
20m 2:25-2:45 Drugging RAS from Multiple Angles Darryl McConnell, PhD, Boehringer-Ingelheim, Austria
15m 2:45-3:05 Discussion over Coffee
2h SA 3:10-5:15pm Session 4: Potential Endpoints for Clinical Trials in Rasopathies Moderator: Nancy Ratner, PhD, Cincinnati Children’s Hospital
The Brain in RASopathies
15m 3:10-3:25 Post-Natal Immune Activation and Its Role In Adult Phenotypes in a RASopathy Model Manuel Lopez Aranda, PhD, UCLA, CA
15m 3:25-3:40 Antioxidant Testing in Preclinical Models and RASopathy Patients Carlos Prada, MD, Cincinnati Children’s Hospital
15m 3:40-3:55 Bridging the gaps in our knowledge: brain development of children with Noonan syndrome. Tamar Green, PhD, Stanford University, CA
15m 3:55-4:10 Neuroimaging of RASopathies in the newborn and yound child Susan Blaser, MD FRCP, Hospital for Sick Children, Toronto, Canada
Cardiac Function in RASopathies
15m 4:10-4:25 iPSC-derived cardiomyocytes reveal aberrant ERK5 and MEK1/2 signaling concomitantly promote hypertrophic cardiomyopathy in RAF1-associated Noonan Syndrome Maria Kontaridis, PhD, Masonic Medical Research Lab, Utica, NY
15m 4:25-4:40 Unraveling the Cause of Developmental Disease Using Zebrafish: MAP4K4 Truncations as a Potential Cause of RASopathies Rebecca Burdine, PhD, Princeton, NJ
30m 4:40-5:10 Discussion
2h SA 6:00-8:00pm NETWORKING DINNER or CSFN Family Dinner
1hr SU 7:00-8:00am Breakfast
50m SU 8:00-8:50am Session 5: Prenatal Findings, Manifestations, Diagnosis and Management Moderator: Pilar Magoulas, MS CGC, Baylor College of Medicine, TX
40m 8:00-8:40 Panelists: Sandra Darilek MS CGC, Baylor; Angie Jelin MD- MFM, Johns Hopkins
10m 8:40-8:50 Discussion
1h 50m SU 8:50-10:40am Session 6: Clinical Trial Endpoints Roundtable Moderator: Richard Klein, former Director of FDA’s Patient Liaison Program, WDC Area
15m 8:50-9:05 PPMD: Forefront of PRO Annie Kennedy, Parent Project Muscular Dystrophy, MD
15m 9:05-9:20 Benefits, challenges, and strategies for incorporating patient-reported outcomes in pediatric trials for RASopathies Pam Wolters, PhD, NCI, NIH
15m 9:20-9:35 A prospective study of the impact of MEK1/2 inhibition on neurocognitive functioning in children and adults with NF1 Karin Walsh, PsyD, Children’s Research Inst., WDC [NF1 REINS Consortium]
30m 9:40-10:10 Advocates Organizations Panel Moderator: Michelle Ellis, Noonan UK

Panelists: CFC International: Tuesdi Dyer; CSFN: Angel Thomas; CTF: Alwyn Dias; NF Network: Gregg Erikson; NSF: Amanda Brown

30m 10:10-10:40 Discussion
1h 30m SU 10:45am-12:15pm Session 7: Junior Investigators, MDBR Grantees, Closing Comments Moderator: Amy Roberts, MD, Harvard Medical School, Boston Children’s Hospital
15m 10:45-11:00 Jr Investigator Finalist 1: Modeling LZTR1 Loss-of-Function in Vivo: A Novel Noonan Syndrome Mouse Model Pau Castel, University of California San Francisco, CA
15m 11:00-11:15 Jr Investigator Finalist 2: Hematopoietic Defects in a Zebrafish Knock-in Model of Noonan Syndrome Maja Solman, Hubrecht Institute, The Netherlands
15m 11:15-11:30 Jr Investigator Finalist 3: SHP2/PTPN11 Interactions with Protein Zero Related (PZR) Promotes Hypertrophic Cardiomyopathy in Noonan Syndrome with Multiple Lentignes (NSML) Jae-Sung Yi, Yale, New Haven, CT
15m 11:30-11:45 Million Dollar Bike Ride 2018 Grantee: Using a clinically approved antiemetic, Meclizine, to attenuate hyperactive RAS–MAPK signaling Kartik Venkatachalam, PhD, UT Houston, TX
15m 11:45-12:00 Million Dollar Bike Ride 2019 Grantee: Advancing a Novel Therapeutic Lead for the RASopathies Bruce Gelb, MD, Mt. Sinai School of Medicine, NY
15m 12:00-12:15 Discussion and Closing Remarks
3h30m SU 12:30-4:00pm Breakout Sessions
1hr 12:30-1:30pm Breakout for CFC Families Pilar Magoulas, MS CGC, Dave Stevenson, MD
1hr 12:30-1:30pm Breakout for CS Families – Hosted by CSFN Karen Gripp, MD, Emma Burkitt-Wright, MD, PhD
1hr 12:30-1:30pm Breakout for NS, NSML Families Bruce Gelb, MD, Amy Roberts, MD
3hr 12:30-3:30pm Breakout for NF1 Families – Hosted by NF Network Bruce Korf MD, PhD, Karin Walsh PsyD, Pam Wolters PhD
1hr 30m 2:30-4:00pm RASopathies Network Open Meeting Board members from RASNet and other family support organizations

071919